MathSciNet Relay Station
MathSciNet bibliographic data
MR162996 (29 #299) 34.30
Levitan, B. M.; Gasymov, M. G. Determination of a differential equation by two spectra. (Russian) Uspehi Mat. Nauk 19 1964 no. 2 (116), 3–63.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement